# SDR AALA006152

- Difficulty date: November 20, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9194501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - FOUND SEATS 11, 12, AND 13D EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER ON RIGHT EXIT LIGHT.  OPS CHECK NORMAL.  (M)
